Letters in Mathematical Physics

, Volume 10, Issue 1, pp 63–69

Aq-difference analogue of U(g) and the Yang-Baxter equation

Authors

  • Michio Jimbo
    • Research Institute for Mathematical SciencesKyoto University
Article

DOI: 10.1007/BF00704588

Cite this article as:
Jimbo, M. Lett Math Phys (1985) 10: 63. doi:10.1007/BF00704588

Abstract

Aq-difference analogue of the universal enveloping algebra U(g) of a simple Lie algebra g is introduced. Its structure and representations are studied in the simplest case g=sl(2). It is then applied to determine the eigenvalues of the trigonometric solution of the Yang-Baxter equation related to sl(2) in an arbitrary finite-dimensional irreducible representation.

Copyright information

© D. Reidel Publishing Company 1985